# SDR S2YA07006

- Difficulty date: September 8, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Aircraft time: 29,517 hours, 37,207 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 1144300027179
- Condition: Cracked
- Location: Fuselage
- Part time: 14,599 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION OF THE AIRCRAFT, A CRACK WAS FOUND IN THE LT FUSELAGE TO WING ANGLE.  THE ANGLE IS LOCATED NEAR FS 288 IN THE AREA OF STRINGER 10L AND 10R. THE ANGLE WAS CRACKED IN THE RADIUS AT THE FORWARD END: THE CRACK WAS NO GREATER THEN 1.80 INCHES LONG. THIS AREA HAD BEEN PREVIOUSLY REPAIRED, RECORDED AND SUBMITTED ON A 337 DATED 08/15/00. THE DAMAGE WAS REPAIRED IAW REPORT 6873-1 REVISION IR. THE REPAIR CONSISTED OF REPLACING THE OLD DOUBLER WITH A NEW DOUBLER MADE FROM A REPLACEMENT ANGLE P/N 114-430002-7179.  THE TIME BETWEEN THE (2) MAJOR REPAIRS WAS 14599.6.
